# SDR DALA2020020500898

- Difficulty date: August 14, 2016
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,502 hours, 39,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 83
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATION FOR POSSIBLE FCS REPAIR ON UPPER SKIN ON TAIL ON FRAME 83 BETWEEN STRINGER 4L TO STRINGER 5L, REMOVED AND REINSTALLED EXISTING REPAIR LOCATED ON TAIL ON FRAME 82 AND BTW STR 4L TO STR 5L AS PER ER/A 549159-14 REV. A AND A320 SRM 53-51-11 FIGURE 203.
